Publication detail

Realizability of the endomorphism monoid of a semi-cascade formed by solution spaces of linear ordinary n-th order differential equations

CHVALINA, J. CHVALINOVÁ, L.

Original Title

Realizability of the endomorphism monoid of a semi-cascade formed by solution spaces of linear ordinary n-th order differential equations

English Title

Realizability of the endomorphism monoid of a semi-cascade formed by solution spaces of linear ordinary n-th order differential equations

Type

journal article - other

Language

en

Original Abstract

We construct a certain minimal extension of the action of the aditive monoid of all non-negative integers on the phase set formed by n-dimensional solution spaces of n-th order linear homogeneous ordinary differetnial equations allowing to endowe the mentional phase set with a structure of an extensive oin space, goodendomorphism monoid of which coincides with the endomorphism monoid of the obtained semi-cascade.

English abstract

We construct a certain minimal extension of the action of the aditive monoid of all non-negative integers on the phase set formed by n-dimensional solution spaces of n-th order linear homogeneous ordinary differetnial equations allowing to endowe the mentional phase set with a structure of an extensive oin space, goodendomorphism monoid of which coincides with the endomorphism monoid of the obtained semi-cascade.

Keywords

Linear differential operator, semi-cascade, linear ordinary differential equation.

RIV year

2010

Released

01.02.2010

ISBN

1337-6365

Periodical

Journal of Applied Mathematics

Year of study

2010

Number

1

State

SK

Pages from

211

Pages to

223

Pages count

13

Documents

BibTex


@article{BUT46810,
  author="Jan {Chvalina} and Ludmila {Chvalinová}",
  title="Realizability of the endomorphism monoid of a semi-cascade formed by solution spaces of linear ordinary n-th order differential equations",
  annote="We construct a certain minimal extension of the action of the aditive monoid of all non-negative integers on the phase set formed by n-dimensional
solution spaces of n-th order linear homogeneous ordinary differetnial equations allowing to endowe the mentional phase set with a structure of an extensive oin space, goodendomorphism monoid of which coincides with the endomorphism monoid of the obtained semi-cascade.",
  chapter="46810",
  journal="Journal of Applied Mathematics",
  number="1",
  volume="2010",
  year="2010",
  month="february",
  pages="211--223",
  type="journal article - other"
}